MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Model Number CDL-637L
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a 44 y/o female patient had an m6 cage removed as she had developed osteolysis.Device has not returned for investigation.Once the device returns and investigation will be performed.
 
Event or Problem Description
It was reported a 44 year old femal patient had an m6 cage removed as they had developed osteolysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the inspection of the retrieved m6-c compiled in the present report, in conjunction with the clinical data provided, it is likely that in vivo mechanical failure had occurred.Further destructive analysis, including inspection of the inner surfaces of the endplates and the inner fiber construct layer would be necessary to confirm this.However, the severe damage to the core suggests the endplates were likely in contact.It is unknown if infection was suspected or inflammation was observed; however, the stated reason for removal was osteolysis.In vivo damage to the polymeric components likely contributed to the reported osteolysis.Due to the extent of the extraction damage and lack of additional clinical and radiographic information, the sequelae of events that contributed to the removal of this device is unclear, though mechanical failure was evident.The build lhr was examined including the final inspection records and the in-process measurements.There were no relevant ncmrs associated with this lot.The devices met the m6-c product specification including the axial stiffness and flexural resistance specifications.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury dr
sunnyvale 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury dr
sunnyvale 94085
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key24315572
Report Number3004987282-2026-00005
Device Sequence Number14865382
Product Code MJO
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCDL-637L
Device Catalogue NumberFG0031-14
Device Lot Number1401620
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale